# SDR A6WA200640341

- Difficulty date: August 28, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU AUTO SHUTDOWN, APU FAULT CAUTION MESSAGE, STRONG FUEL SMELL IN FLIGHT DECK.  INSPECTED APU.  NO EVIDENCE OF FUEL LEAKS.  APU OPS CHECKS NORMAL PER AMM 49-31-00.  NO ODOR IN CABIN.  (M)
